# SDR N6WA2016061001

- Difficulty date: June 10, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N171GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10282
- Aircraft time: 19,686 hours, 13,119 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PASSENGER DOOR MASTER WARNING MESSAGE, INSPECT PASSENGER DOOR FOUND PX101 HAD PAINT ON SENSOR.  CLEAN AND REMOVED PAINT, CLEANED AND RESEATED PASSENGER DOOR HARNESS CONNECTER IAW AMM 20-10-01 & 52-70-04, PERFORMED OPS CK IAW AMM 52-70-00, OPS NORMAL AT THIS TIME.
